# SDR QXEA9600498

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11107
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6008905
- Condition: Discharged
- Location: Cabin
- Part time: 5,709 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 7AB EMERGENCY LIGHT INOPERATIVE AND LT EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED FWD LT OVERHEAD BIN BATTERY POWER  SUPPLY I.A.W. M.M. 33-50-01.  AIRCRAFT RETURNED TO SERVICE.  AIRCRAFT TOTAL CYCLES, 6,977.
